ARTHROCARE CORP. DOUBLE FIX KNOTLESS PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
72290143 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/04/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an arcr procedure, the double fix anchor broke when it was being inserted in the bone hole.All pieces were removed from the patient.The procedure was successfully completed without delay using a back-up device.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H3, h6: the reported device, used in treatment, was returned for evaluation.There was a relationship found between the reported incident and the returned device.A review of the device history records for the reported lot number showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an repeated event.A review of risk management files found that the reported failure was documented appropriately.A review of the instructions for use found that excessive probing can result in device damage.A review of product print / specifications found that there were no abnormalities observed.Visual evaluation shows the device returned deployed.The anchor is damaged.Sleeve and screw also returned.No manufacturing abnormalities observed.The device is intended for single use and functional test is not possible.The complaint was confirmed.Factors that could have contributed to the reported event include: (1) tissue thickness.(2) misalignment of inserter handle.(3) excessive force.(4) over tensioning the suture.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.